# SDR AALA20011571

- Difficulty date: August 4, 2001
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1339 - EN ROUTE DFW-SEA - FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  LANDED DFW WITHOUT INCIDENT.  INSPECTED ENGINE AND FIRE WARNING SYSTEM.  PLACARDED A LOOP FIRE WARNING INOPERATIVE PER MEL.  REPLACED RIGHT ENGINE ANTI-ICE SUPPLY DUCT ON LEFT SIDE OF POWER PLANT BETWEEN ENGINE BLEED AND VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
